New Subclasses of Multivalent Analytic Functions Associated with a Linear Operator
Ding-Gong Yang and
Jin-Lin Liu
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
Making use of a linear operator, which is defined here by means of the Hadamard product (or convolution), we consider two subclasses and of multivalent analytic functions with negative coefficients in the open unit disk. Some modified Hadamard products, integral transforms, and the partial sums of functions belonging to these classes are studied.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/849747.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/849747.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:849747
DOI: 10.1155/2013/849747
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().